| Model Number |
880-217/12 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
"polys seem not to associate with tibial base.Surgeon tried 3 different spacers.Surgeon tried a 4th one size smaller in thickness and it seemed to associate normally.Did not delay surgery or put patient in any harm.Surgery proceeded as planned." [customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.`.